# SDR MWEA97262

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damage
- Location: Bs 324-356
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE CARGO BELTLOADER AT FUSE STA 324 TO 356 BETWEEN LONG 21R AND 22R DAMAGED.  MAINT INSTALLED REPAIR IAW DAC TELEX ISC MSP-0002/PG/RBH 4-1-97.
